# SDR GTIA2023030237004

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 58,332 hours, 27,194 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING OIL SMELL ON TAKE GOES AWAY AT THRUST REDUCTIN + RETURNS ON DESCENT, SOCK SMELL INTERMITTENT DURING BURNING SMELL. PACK 2 ALSO AFFECTED-REF TSM 05-50-810-831 CONFIRMED APU BLEED AS SOURCE OF CONTAMINATION, COMING OUT OF 2 OIL DRAINS & OILY SOOT INSIDE APU SCOOP & COMPARTMENT. DURING ISOLATION CONFIRMED APU AS THE SOURCE. ESC DECONTAMINATION ACCOMPLISHED, BOTH ENG RUNS PERFORMED WITHOUT APU. NO FURTHER SMELLS NOTED, APU WILL BE PLACED ON MEL REF L.P. 251727801 FOR APU DEFERRAL. A/C OK FOR SVC @ THIS TIME
